# SDR HEEA060904

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 2360041902
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR'S PRE-LOAD NUTS LOOSE.  HARD TO BALANCE.
